• Title of article

    Homotopy Perturbation Method and Aboodh Transform for Solving Nonlinear Partial Differential Equations

  • Author/Authors

    Suliman Aboodh, Khalid Department of Mathematics - Faculty of Science and Technology - Omdurman Islamic University, Khartoum, sudan

  • Pages
    12
  • From page
    1
  • To page
    12
  • Abstract
    Here, a new method called Aboodh transform homotopy perturbation method (ATHPM) is used to solve nonlinear partial dierential equations, we present a reliable combination of homotopy perturbation method and Aboodh transform to investigate some nonlinear partial dierential equations. The nonlinear terms can be handled by the use of homotopy perturbation method. The results show the eciency of this method. Aboodh transform was introduced by Khalid Aboodh to facilitate the process of solving ordinary and partial differential equations in the time domain.
  • Keywords
    Aboodh transform , Homotopy Perturbation method , Nonlinear partial differential equations
  • Journal title
    نظريه تقريب و كاربردهاي آن
  • Serial Year
    2016
  • Record number

    2494087